# SDR 2750301

- Difficulty date: September 12, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N252CJ
- Make and model: Saab 340B
- Aircraft serial: 340B252
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT SEAT 11F, REMOVED AND REPLACED BULB,  OPS CHECKED GOOD.
